# SDR ASAA2017101022174

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 42,098 hours, 12,716 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005322
- Condition: Failed
- Location: Nr 1
- Part time: 35,076 hours, 10,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR AT FL 360,  DRIVE LIGHT DID NOT ILLUMINATE. TRIED TO RESET THE GENERATOR IAW QRH BUT DID NOT COME BACK ONLINE. APU STARTED AND POWERED LEFT TRANSFER BUSS FOR REMAINDER OF FLIGHT. ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 IDG IAW AMM 24-11-11.   NO DEFECTS NOTED IAW AMM 24-11-11-080-801. OPS CHECKED GOOD IAW AMM 24-11-00-700-802.
